MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; INTRAVASCULAR ADMINISTRATION SET

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 368654
Medical Device Problem Codes Leak/Splash (1354); Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using one bd vacutainer® safety-lok¿ blood collection set pre-attached holder, the customer noticed blood leakage at the base of the needle and air in the tubing.No patient impact reported.
 
Additional Manufacturer Narrative
E1: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples for investigation.However, 30 retained samples were subjected to functional tests, using 10 tubes per needle to assess the functionality of the device.All samples passed testing, exhibiting no signs of damage to the device, air bubbles, or leakage during use.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure modes: air bubbles and leakage during use.Based on a review of batch records, and investigation results no root cause from manufacturing was identified as a contributor.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® SAFETY-LOK¿ BLOOD COLLECTION SET PRE-ATTACHED HOLDER
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21707821
Report Number1024879-2025-00375
Device Sequence Number4682221
Product Code JKA
UDI-Device Identifier00382903686544
UDI-Public(01)00382903686544(11)241021(17)260930(10)4295856
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K980414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2026
Device Catalogue Number368654
Device Lot Number4295856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown